Header

UZH-Logo

Maintenance Infos

Boundary layer solutions to functional elliptic equations


Chipot, M; Corrêa, F J S A (2009). Boundary layer solutions to functional elliptic equations. Bulletin of the Brazilian Mathematical Society, N.S., 40(3):381-393.

Abstract

The goal of this paper is to study a class of nonlinear functional elliptic equations using very simple comparison principles. We first construct a nontrivial solution and then study its asymptotic behaviour when the diffusion coefficient goes to 0.

Abstract

The goal of this paper is to study a class of nonlinear functional elliptic equations using very simple comparison principles. We first construct a nontrivial solution and then study its asymptotic behaviour when the diffusion coefficient goes to 0.

Statistics

Citations

9 citations in Web of Science®
14 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

1 download since deposited on 02 Feb 2010
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2009
Deposited On:02 Feb 2010 17:33
Last Modified:05 Apr 2016 13:50
Publisher:Springer
ISSN:1678-7544
Publisher DOI:https://doi.org/10.1007/s00574-009-0017-9

Download

Preview Icon on Download
Filetype: PDF - Registered users only
Size: 1MB
View at publisher